# SDR A6WA2019061046648

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,078 hours, 38,109 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER GEAR SELECTED UP RECEIVED GEAR DISAGREE WARNING MESSAGE. GEAR INDICATIONS SHOWED NOSE GEAR DOWN AND MAINS UP. NOSE DOOR OPEN WARNING MESSAGE ALSO DISPLAYED. FOLLOWED QRH PROCEEDURE WITH EMERGENCY GEAR EXTENSIONHANDLE PULLED. LANDED UNEVENTFUL
